# SDR QXEA0201813

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,161 hours, 3,806 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT NACELLE FRAME CRACKED. REPAIRED IAW RD 8/4-71-016.
